I am a 43 year old white female currently undergoing chemotherapy for metastatic breast cancer. I began injections of Lovenox after developing a blood clot in my arm around my catheter while going through chemotherapy. My first injection was on a Friday - by Monday, I was lathargic and lifeless. In addition, chest pains woke me up on three separate occasions during the night (Monday evening). Chest pains continued into the next day. Continuing to work while going through chemo had been manageable until the Lovenox treatments began. I went home early two days in a row from exhaustion and also made a trip to the hospital to have an EKG performed. I expressed HUGE concerns to my oncologist but was told that it couldn't possibly be the Lovenox. He said it was the chemo. I strongly disagreed. Although the chest pains subsided, the lethargy continued. After three weeks of use and consistent symptoms, he finally agreed to switch me to an alternate medication with minimal/no side effects. Within four days of discontinuing Lovenox, I am more energetic and feel better than I have in a month!